# SDR SWAA022935

- Difficulty date: December 14, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 62,733 hours, 67,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED (3 EA) AT STR 10L, BS 500A, BS 520 AND BS 500B.  REPAIRED SKIN PER SRM.
